advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From United Arab Emirates:

Can I stop taking Glucophage after four months of using it? I feel I can control my blood sugar with only diet and exercise.

Answer:

It is not for us to say whether you should stop your medication or not. You need to speak with your physician regarding this.

JTL

DTQ-20040106100333
Original posting 20 Mar 2004
Posted to Pills for Diabetes and Type 2

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:56
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.